# SDR 2008FA0000118

- Difficulty date: January 18, 2008
- Submitted: March 11, 2008
- Operation: General aviation
- Aircraft: N125HS
- Make and model: Maule MXT-7-180A
- Aircraft serial: 21093C
- Engine: Lyc O360C4F
- Propeller: Snsnch 76EM8S5
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C2367
- Condition: Cracked
- Location: Fwd Spinner
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD BULKHEAD CRACKED THROUGHT THE MOUNT BOLT HOLES.  THIS HAS OCCURED SEVERAL TIMES, WARRANTS ACTION.  (K)
